# SDR SWAA0121030120347

- Difficulty date: March 7, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 48,190 hours, 32,241 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR BEAM FORWARD INBOARD FASTENER CRACKED AT THE RADIUS.     R & R THE DOOR IAW AMM.
